# SDR AALA20160609005

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 44,750 hours, 18,199 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 5820
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 21,963 hours, 9,013 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AIR INTERRUPT, EMERGENCY DECLARED. LANDING UNEVENTFUL. AIRCRAFT OVERWEIGHT. DURING CLIMB LT DUCT PRESSURE INDICATED 0 PSI.  LEFT ENGINE BLEED SWITCH WAS ON.  NO BLEED TRIPOFF LIGHT OR MASTER CAUTION INDICATIONS.  MAINTENANCE R & R THE LT ENGINE PRESSURE REGULATOR AND SHUTOFF VALVE IAW AMM 36-11-04.  OPS AND LEAK CHECKS NORMAL.
